# SDR AALA201705199004

- Difficulty date: May 18, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 8,174 hours, 2,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Broken
- Location: R1 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN BROKEN OFF AT LOWER FASTNER.    MAINTENANCE REPLACED THE EXIT SIGN IAW AMM 33-51-13.
